# SDR 08FDEA00362

- Difficulty date: February 6, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57243210201
- Condition: Cracked
- Location: Rws 1713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 6 SCREWJACK CUT OUT, WING STATION 1713, CRACKED.  REMOVED FASTENERS AT DAMAGED AREA IAW FEDEX A310-200 SRM 51-40-21 PAGE 22.  CUT OUT SKIN DAMAGE AT LEADING EDGE WING STATION 1713 IAW FEDEX A310-200 SRM 57-41-12 PAGE 209 FIGURE 203.  INSTALLED REPAIR PARTS IAW FEDEX A310-200 SRM 57-41-12 PAGE 209 FIGURE 203 AND A310-200 SRM 51-40-21 PAGE 22.
